Comparable to Tylenol Cold + Flu. Non-drowsy, fast-acting, multi-symptom formula that in addresses aches & pains, fever, congestion, and cough. Contains a strong decongestant, cough suppressant & expectorant. Each packet contains two tablets.
Acetaminophen (325mg), Guaifenesin (200mg), Phenylephrine HCl (5mg), Dextromethorphan HBr (15mg)
• Nasal Congestion
• Minor Aches + Pains
• Sore Throat
Sold as individual packets. Each packets contains 2 tablets.
Expiration dates may vary, however we do our very best to ship all sterile items and medications with expiration dates at least 6 months out or more. Typically, most items do not expire for at least >12–36 months. We always strive to give our customers the BEST possible customer service. Please note that actual item may vary due to availability and may not match photo shown.